On the Noethericity and index of a class of two-dimensional
Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 272-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_2_a2,
author = {G. Dzhangibekov},
title = {On the {Noethericity} and index of a class of two-dimensional},
journal = {Doklady Akademii Nauk},
pages = {272--276},
year = {1988},
volume = {300},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a2/}
}
G. Dzhangibekov. On the Noethericity and index of a class of two-dimensional. Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 272-276. http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a2/